November  2019, 39(11): 6467-6483. doi: 10.3934/dcds.2019280

Exponential stability of SDEs driven by fBm with Markovian switching

1. 

College of Information Science and Technology, Donghua University, Shanghai 201620, China

2. 

Department of Statistics, Donghua University, Shanghai 201620, China

3. 

Institute for Nonlinear Science, Donghua University, Shanghai 201620, China

* Corresponding author: Tel: +86 021 67792412. E-mail: zzzhang@dhu.edu.cn(Z. Zhang)

Received  December 2018 Revised  May 2019 Published  August 2019

In this paper, we focus on the exponential stability of stochastic differential equations driven by fractional Brownian motion (fBm) with Hurst parameter $ H\in(1/2, 1) $. Based on the generalized Itô formula and representation of the fBm, some sufficient conditions for exponential stability of a class of SDEs with additive fractional noise are given. Besides, we present a criterion on the exponential stability for the fractional Ornstein-Uhlenbeck process with Markov switching. A numerical example is provided to illustrate our results.

Citation: Litan Yan, Wenyi Pei, Zhenzhong Zhang. Exponential stability of SDEs driven by fBm with Markovian switching. Discrete & Continuous Dynamical Systems - A, 2019, 39 (11) : 6467-6483. doi: 10.3934/dcds.2019280
References:
[1]

E. AlòsO. Mazet and D. Nualart, Stochastic calculus with respect to Gaussian processes, Ann. Probab, 29 (2001), 766-801.  doi: 10.1214/aop/1008956692.  Google Scholar

[2]

W. J. Anderson, Continuous-Time Markov Chains: An Applications-Oriented Approach, Springer Series in Statistics: Probability and its Applications, Springer-Verlag, New York, 1991.  Google Scholar

[3]

J.-B. BardetH. Guérin and F. Malrieu, Long time behavior of diffusions with Markov switching, ALEA Lat. Am. J. Probab. Math. Stat, 7 (2010), 151-170.   Google Scholar

[4]

A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1994. doi: 10.1137/1.9781611971262.  Google Scholar

[5]

F. Biagini, Y. Z. Hu, B. ∅ksendal and T. S. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Probability and its Applications (New York), Springer-Verlag London, 2008. doi: 10.1007/978-1-84628-797-8.  Google Scholar

[6]

D. C. BrodyJ. Syroka and M. Zervos, Dynamical pricing of weather derivatives, Quant. Finance, 2 (2002), 189-198.  doi: 10.1088/1469-7688/2/3/302.  Google Scholar

[7]

B. Cloez and M. Hairer, Exponential ergodicity for Markov processes with random switching, Bernoulli, 21 (2015), 505-536.  doi: 10.3150/13-BEJ577.  Google Scholar

[8]

T. E. DuncanB. Maslowski and B. Pasik-Duncan, Stochastic equations in Hilbert space with a multiplicative fractional Gaussian noise, Stochastic Process. Appl., 115 (2005), 1357-1383.  doi: 10.1016/j.spa.2005.03.011.  Google Scholar

[9]

T. E. DuncanY. Z. Hu and B. Pasik-Duncan, Stochastic calculus for fractional Brownian motion. I. Theory, SIAM J. Control Optim., 38 (2000), 582-612.  doi: 10.1137/S036301299834171X.  Google Scholar

[10]

T. E. DuncanB. Pasik-Duncan and B. Maslowski, Fractional Brownian motion and stochastic equations in Hilbert spaces, Stoch. Dyn., 2 (2002), 225-250.  doi: 10.1142/S0219493702000340.  Google Scholar

[11]

M. K. GhoshA. Arapostahis and S. I. Marcus, Ergodic control of switching diffusions, SIAM J. Control Optim., 35 (1997), 1952-1988.  doi: 10.1137/S0363012996299302.  Google Scholar

[12]

J. D. Hamilton, A new approach to the economic analysis of nonstationary time series and the business cycle, Econometrica, 57 (1989), 357-384.  doi: 10.2307/1912559.  Google Scholar

[13]

H. Holden, B. ∅ksendal, J. Ubøe and T. S. Zhang, Stochastic Partial Differential Equations, 2nd edition, Universitext, Springer, New York, 2010. doi: 10.1007/978-0-387-89488-1.  Google Scholar

[14]

Y. Z. Hu, Itô Stochastic differential equations driven by fractional Brownian motion of Hurst parameter $H>1/2$, Stochastics, 90 (2018), 720-761.  doi: 10.1080/17442508.2017.1415342.  Google Scholar

[15]

G. HuangH. M. JansenM. MandjesP. Spreij and K. De. Turck, Markov-modulated Ornstein-Uhlenbeck processes, Adv. in Appl. Probab., 48 (2016), 235-254.  doi: 10.1017/apr.2015.15.  Google Scholar

[16]

I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, 2nd edition, Graduate Texts in Mathematics, 113. Springer, New York, 1991. doi: 10.1007/978-1-4612-0949-2.  Google Scholar

[17]

M. L. Li and F. Q. Deng, Almost sure stability with general decay rate of neutral stochasti delayed hybrid systems with Lévy noise, Nonlinear Anal. Hybrid Syst., 24 (2017), 171-185.  doi: 10.1016/j.nahs.2017.01.001.  Google Scholar

[18]

X. R. Mao, Stability of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 79 (1999), 45-67.  doi: 10.1016/S0304-4149(98)00070-2.  Google Scholar

[19] X. R. Mao and C. G. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, 2006.  doi: 10.1142/p473.  Google Scholar
[20]

J. MéminY. Mishura and E. Valkeila, Inequalities for the moments of Wiener integrals with respect to a fractional Brownian motion, Statist. Probab. Lett., 51 (2001), 197-206.  doi: 10.1016/S0167-7152(00)00157-7.  Google Scholar

[21]

Y. S. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Lecture Notes in Mathematics, 1929. Springer-Verlag, Berlin, 2008. doi: 10.1007/978-3-540-75873-0.  Google Scholar

[22]

D. Nualart and A. Rășcanu, Differential equations driven by fractional Brownian motion, Collect. Math., 53 (2002), 55-81.   Google Scholar

[23]

A. Rathinasamy and M. Balachandran, Mean-square stability of Milstein method for linear hybrid stochastic delay integro-differential equations, Nonlinear Anal. Hybrid Syst., 2 (2008), 1256-1263.  doi: 10.1016/j.nahs.2008.09.015.  Google Scholar

[24]

S. Cong, On almost sure stability conditions of linear switching stochastic differential systems, Nonlinear Anal. Hybrid Syst., 22 (2016), 108-115.  doi: 10.1016/j.nahs.2016.03.010.  Google Scholar

[25]

I. Simonsen, Measuring anti-correlations in the Nordic electricity spot market by wavelets, Physica A: Statistical Mechanics and its Applications, 322 (2003), 597-606.  doi: 10.1016/S0378-4371(02)01938-6.  Google Scholar

[26]

A. V. Skorohod, Asymptotic Methods in the Theory of Stochastic Differential Equations, Translations of Mathematical Monographs, 78. American Mathematical Society, Providence, RI, 1989.  Google Scholar

[27]

L. Tan, Exponential stability of fractional stochastic differential equations with distributed delay, Adv. Difference Equ., 2014 (2014), 8 pp. doi: 10.1186/1687-1847-2014-321.  Google Scholar

[28]

G. G. Yin and C. Zhu, Hybrid Switching Diffusions: Properties and Applications, Stochastic Modelling and Applied Probability, 63. Springer, New York, 2010. doi: 10.1007/978-1-4419-1105-6.  Google Scholar

[29]

C. G. Yuan and X. R. Mao, Asymptotic stability in distribution of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 103 (2003), 277-291.  doi: 10.1016/S0304-4149(02)00230-2.  Google Scholar

[30]

C. G. Yuan and X. R. Mao, Stability of stochastic delay hybrid systems with jumps, Eur. J. Control, 16 (2010), 595-608.  doi: 10.3166/ejc.16.595-608.  Google Scholar

[31]

Z. Z. ZhangJ. Y. Tong and L. J. Hu, Long-term behavior of stochastic interest rate models with Markov switching, Insurance Math. Econom., 70 (2016), 320-326.  doi: 10.1016/j.insmatheco.2016.06.017.  Google Scholar

[32]

W. N. ZhouJ. YangX. Q. YangA. D. DaiH. S. Liu and J. Fang, pth Moment exponential stability of stochastic delayed hybrid systems with Lévy noise, Appl. Math. Model., 39 (2015), 5650-5658.  doi: 10.1016/j.apm.2015.01.025.  Google Scholar

show all references

References:
[1]

E. AlòsO. Mazet and D. Nualart, Stochastic calculus with respect to Gaussian processes, Ann. Probab, 29 (2001), 766-801.  doi: 10.1214/aop/1008956692.  Google Scholar

[2]

W. J. Anderson, Continuous-Time Markov Chains: An Applications-Oriented Approach, Springer Series in Statistics: Probability and its Applications, Springer-Verlag, New York, 1991.  Google Scholar

[3]

J.-B. BardetH. Guérin and F. Malrieu, Long time behavior of diffusions with Markov switching, ALEA Lat. Am. J. Probab. Math. Stat, 7 (2010), 151-170.   Google Scholar

[4]

A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1994. doi: 10.1137/1.9781611971262.  Google Scholar

[5]

F. Biagini, Y. Z. Hu, B. ∅ksendal and T. S. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Probability and its Applications (New York), Springer-Verlag London, 2008. doi: 10.1007/978-1-84628-797-8.  Google Scholar

[6]

D. C. BrodyJ. Syroka and M. Zervos, Dynamical pricing of weather derivatives, Quant. Finance, 2 (2002), 189-198.  doi: 10.1088/1469-7688/2/3/302.  Google Scholar

[7]

B. Cloez and M. Hairer, Exponential ergodicity for Markov processes with random switching, Bernoulli, 21 (2015), 505-536.  doi: 10.3150/13-BEJ577.  Google Scholar

[8]

T. E. DuncanB. Maslowski and B. Pasik-Duncan, Stochastic equations in Hilbert space with a multiplicative fractional Gaussian noise, Stochastic Process. Appl., 115 (2005), 1357-1383.  doi: 10.1016/j.spa.2005.03.011.  Google Scholar

[9]

T. E. DuncanY. Z. Hu and B. Pasik-Duncan, Stochastic calculus for fractional Brownian motion. I. Theory, SIAM J. Control Optim., 38 (2000), 582-612.  doi: 10.1137/S036301299834171X.  Google Scholar

[10]

T. E. DuncanB. Pasik-Duncan and B. Maslowski, Fractional Brownian motion and stochastic equations in Hilbert spaces, Stoch. Dyn., 2 (2002), 225-250.  doi: 10.1142/S0219493702000340.  Google Scholar

[11]

M. K. GhoshA. Arapostahis and S. I. Marcus, Ergodic control of switching diffusions, SIAM J. Control Optim., 35 (1997), 1952-1988.  doi: 10.1137/S0363012996299302.  Google Scholar

[12]

J. D. Hamilton, A new approach to the economic analysis of nonstationary time series and the business cycle, Econometrica, 57 (1989), 357-384.  doi: 10.2307/1912559.  Google Scholar

[13]

H. Holden, B. ∅ksendal, J. Ubøe and T. S. Zhang, Stochastic Partial Differential Equations, 2nd edition, Universitext, Springer, New York, 2010. doi: 10.1007/978-0-387-89488-1.  Google Scholar

[14]

Y. Z. Hu, Itô Stochastic differential equations driven by fractional Brownian motion of Hurst parameter $H>1/2$, Stochastics, 90 (2018), 720-761.  doi: 10.1080/17442508.2017.1415342.  Google Scholar

[15]

G. HuangH. M. JansenM. MandjesP. Spreij and K. De. Turck, Markov-modulated Ornstein-Uhlenbeck processes, Adv. in Appl. Probab., 48 (2016), 235-254.  doi: 10.1017/apr.2015.15.  Google Scholar

[16]

I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, 2nd edition, Graduate Texts in Mathematics, 113. Springer, New York, 1991. doi: 10.1007/978-1-4612-0949-2.  Google Scholar

[17]

M. L. Li and F. Q. Deng, Almost sure stability with general decay rate of neutral stochasti delayed hybrid systems with Lévy noise, Nonlinear Anal. Hybrid Syst., 24 (2017), 171-185.  doi: 10.1016/j.nahs.2017.01.001.  Google Scholar

[18]

X. R. Mao, Stability of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 79 (1999), 45-67.  doi: 10.1016/S0304-4149(98)00070-2.  Google Scholar

[19] X. R. Mao and C. G. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, 2006.  doi: 10.1142/p473.  Google Scholar
[20]

J. MéminY. Mishura and E. Valkeila, Inequalities for the moments of Wiener integrals with respect to a fractional Brownian motion, Statist. Probab. Lett., 51 (2001), 197-206.  doi: 10.1016/S0167-7152(00)00157-7.  Google Scholar

[21]

Y. S. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Lecture Notes in Mathematics, 1929. Springer-Verlag, Berlin, 2008. doi: 10.1007/978-3-540-75873-0.  Google Scholar

[22]

D. Nualart and A. Rășcanu, Differential equations driven by fractional Brownian motion, Collect. Math., 53 (2002), 55-81.   Google Scholar

[23]

A. Rathinasamy and M. Balachandran, Mean-square stability of Milstein method for linear hybrid stochastic delay integro-differential equations, Nonlinear Anal. Hybrid Syst., 2 (2008), 1256-1263.  doi: 10.1016/j.nahs.2008.09.015.  Google Scholar

[24]

S. Cong, On almost sure stability conditions of linear switching stochastic differential systems, Nonlinear Anal. Hybrid Syst., 22 (2016), 108-115.  doi: 10.1016/j.nahs.2016.03.010.  Google Scholar

[25]

I. Simonsen, Measuring anti-correlations in the Nordic electricity spot market by wavelets, Physica A: Statistical Mechanics and its Applications, 322 (2003), 597-606.  doi: 10.1016/S0378-4371(02)01938-6.  Google Scholar

[26]

A. V. Skorohod, Asymptotic Methods in the Theory of Stochastic Differential Equations, Translations of Mathematical Monographs, 78. American Mathematical Society, Providence, RI, 1989.  Google Scholar

[27]

L. Tan, Exponential stability of fractional stochastic differential equations with distributed delay, Adv. Difference Equ., 2014 (2014), 8 pp. doi: 10.1186/1687-1847-2014-321.  Google Scholar

[28]

G. G. Yin and C. Zhu, Hybrid Switching Diffusions: Properties and Applications, Stochastic Modelling and Applied Probability, 63. Springer, New York, 2010. doi: 10.1007/978-1-4419-1105-6.  Google Scholar

[29]

C. G. Yuan and X. R. Mao, Asymptotic stability in distribution of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 103 (2003), 277-291.  doi: 10.1016/S0304-4149(02)00230-2.  Google Scholar

[30]

C. G. Yuan and X. R. Mao, Stability of stochastic delay hybrid systems with jumps, Eur. J. Control, 16 (2010), 595-608.  doi: 10.3166/ejc.16.595-608.  Google Scholar

[31]

Z. Z. ZhangJ. Y. Tong and L. J. Hu, Long-term behavior of stochastic interest rate models with Markov switching, Insurance Math. Econom., 70 (2016), 320-326.  doi: 10.1016/j.insmatheco.2016.06.017.  Google Scholar

[32]

W. N. ZhouJ. YangX. Q. YangA. D. DaiH. S. Liu and J. Fang, pth Moment exponential stability of stochastic delayed hybrid systems with Lévy noise, Appl. Math. Model., 39 (2015), 5650-5658.  doi: 10.1016/j.apm.2015.01.025.  Google Scholar

Figure 1.  A single path of solution
Figure 2.  Norm square trajectory
[1]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

[2]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[3]

Tetsuya Ishiwata, Young Chol Yang. Numerical and mathematical analysis of blow-up problems for a stochastic differential equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 909-918. doi: 10.3934/dcdss.2020391

[4]

Soonki Hong, Seonhee Lim. Martin boundary of brownian motion on gromov hyperbolic metric graphs. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021014

[5]

Editorial Office. Retraction: Xiao-Qian Jiang and Lun-Chuan Zhang, A pricing option approach based on backward stochastic differential equation theory. Discrete & Continuous Dynamical Systems - S, 2019, 12 (4&5) : 969-969. doi: 10.3934/dcdss.2019065

[6]

Yukihiko Nakata. Existence of a period two solution of a delay differential equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1103-1110. doi: 10.3934/dcdss.2020392

[7]

Philipp Harms. Strong convergence rates for markovian representations of fractional processes. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020367

[8]

Anh Tuan Duong, Phuong Le, Nhu Thang Nguyen. Symmetry and nonexistence results for a fractional Choquard equation with weights. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 489-505. doi: 10.3934/dcds.2020265

[9]

Ryuji Kajikiya. Existence of nodal solutions for the sublinear Moore-Nehari differential equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1483-1506. doi: 10.3934/dcds.2020326

[10]

Patrick Martinez, Judith Vancostenoble. Lipschitz stability for the growth rate coefficients in a nonlinear Fisher-KPP equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 695-721. doi: 10.3934/dcdss.2020362

[11]

Shang Wu, Pengfei Xu, Jianhua Huang, Wei Yan. Ergodicity of stochastic damped Ostrovsky equation driven by white noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1615-1626. doi: 10.3934/dcdsb.2020175

[12]

Vo Van Au, Hossein Jafari, Zakia Hammouch, Nguyen Huy Tuan. On a final value problem for a nonlinear fractional pseudo-parabolic equation. Electronic Research Archive, 2021, 29 (1) : 1709-1734. doi: 10.3934/era.2020088

[13]

Xin-Guang Yang, Lu Li, Xingjie Yan, Ling Ding. The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electronic Research Archive, 2020, 28 (4) : 1395-1418. doi: 10.3934/era.2020074

[14]

Leanne Dong. Random attractors for stochastic Navier-Stokes equation on a 2D rotating sphere with stable Lévy noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020352

[15]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[16]

S. Sadeghi, H. Jafari, S. Nemati. Solving fractional Advection-diffusion equation using Genocchi operational matrix based on Atangana-Baleanu derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020435

[17]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[18]

Abdollah Borhanifar, Maria Alessandra Ragusa, Sohrab Valizadeh. High-order numerical method for two-dimensional Riesz space fractional advection-dispersion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020355

[19]

Jean-Claude Saut, Yuexun Wang. Long time behavior of the fractional Korteweg-de Vries equation with cubic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1133-1155. doi: 10.3934/dcds.2020312

[20]

Hao Wang. Uniform stability estimate for the Vlasov-Poisson-Boltzmann system. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 657-680. doi: 10.3934/dcds.2020292

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (202)
  • HTML views (160)
  • Cited by (0)

Other articles
by authors

[Back to Top]